# SDR CA100810002

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 182E
- Aircraft time: 4,690 hours
- Engine: Cont IO550F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Connecting Rod
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, T
- Precautionary procedure: E, A

## Discrepancy

CATASTROPHIC ENGINE FAILURE, CONNECTING RODS CAME THROUGH CASE AND COWL.
